This is a great question. The prednisone pack should not have a significant impact on the outcome of your coolsculpting treatment. The course of the prednisone is very brief and will have only the impact of a mild anti-inflammatory, but should not have any negative effect on your outcome. There is a theory that if you were on high dose prednisone long term and during your coolsculpting session that this may slow down or inhibit tissue remodeling and you may not get the same kind of healing after a treatment, but this has not been proven for coolsculpting.
Because your CoolSculpting treatment was one week ago, I highly doubt that prednisone will have a negative effect on your results. A longer prednisone course taken before CoolSculpting may result in increased bruising after the procedure, but that would resolve on its own with time.
Though some patients do get some swelling and inflammation after Coolsculpting, it is not an essential part of treatment, nor does it have any effect on results. The key component of Coolsculpting is the freezing of the fat cells themselves. Once this process has occurred (during the procedure), it can not be reversed. Only weight gain with the long term use of steroids can effect your results now. Best of luck.
Thank you for your question. Prednisone should not impact your results if it is taken short term. Either way, I would recommend speaking with your chosen provider.
Once the cells are damaged after Coolsculpting, steroids will not affect the clearance process. Steroids are certainly a concern after surgery with regards to wound healing, however.
While long term prednisone use has been associated with weight gain, water retention, and increased abdominal girth, a short course of steroid, such as a dose pack, should not have significant effects on your coolsculpting procedure.
Prednisone can affect the results of Coolsculpting if you need to be on the steroids for a prolonged period of time. If you are on a short course of Prednisone it should not have an effect. Best, Dr. Green
While prednisone can cause some water retention and temporary weight gain, as long as the prednisone is short term (less than a couple weeks) I would not expect it to effect the results of your Coolsculpting.Andrew Campbell, M.D.Quintessa Aesthetic Centers